# SDR DALA2018101506050

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0784604) DURING INSPECTION FOUND CRACK ON FRAME STATION 500A BTW S-8R TO S-9R AT PAX CABIN. FRAME STATION 500A BTW S-8R TO S-9R AT PAX CABIN WAS REPAIRED PER ETI-37-18-536 REV 1 AND ERA 572106-14AD REV. ORIGINAL.
